# SDR DALA2023090507224

- Difficulty date: September 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 INAPPROPRIATE PACKED ESCAPE SLIDE ON DOOR 842. CORRECTIVE ACTION: REMOVED ESCAPE SLIDE ON DOOR 842 IN UNSERVICEABLE CONDITION AS PER AMDS CARD 2561-4004. (2952651)
